# SDR FDEA201611284276

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53270260
- Condition: Cracked
- Location: Main Cabin
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241KJ UPPER SKIN IS CRACKED.  FABRICATED A NEW FLOORBOARD IAW REPAIR MANUAL MCG IRM 9701 REV G.
